Bulletin of the American Mathematical Society

Review: P. M. Cohn, Lie groups

Albert Nijenhuis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 6 (1959), 338-341.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523357

Citation

Nijenhuis, Albert. Review: P. M. Cohn, Lie groups. Bull. Amer. Math. Soc. 65 (1959), no. 6, 338--341. https://projecteuclid.org/euclid.bams/1183523357


Export citation